# SDR AALA201608059011

- Difficulty date: August 3, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 52,797 hours, 22,550 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A REPORTS AN AFT GALLEY ODOR OF PLASTIC OR BAND-AID ODOR THAT RESULTED IN FEELING NAUSEOUS AND A HEADACHE.  ODOR WHILE AT THE GATE, DURING TAXI IN AND TAXI OUT.  NOTE: ODOR WAS NOTED ONLY IN THE AFT GALLEY.  MAINTENANCE REPLACED 2 AFT GALLEY COFFEEMAKERS AND THE AFT RT LIGHT FIXTURE.
